# SDR ASOA20131019261

- Difficulty date: October 19, 2013
- Submitted: October 20, 2013
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 29,778 hours, 16,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,   WASTE DRAIN VALVE SUPPORT WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE SUPPORT IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
